進階搜尋


   電子論文尚未授權公開,紙本請查館藏目錄
(※如查詢不到或館藏狀況顯示「閉架不公開」,表示該本論文不在書庫,無法取用。)
系統識別號 U0026-0209201623340600
論文名稱(中文) 複數空間中矩陣積分的漸進展開
論文名稱(英文) ASYMPTOTIC EXPANSION OF HERMITIAN MATRIX INTEGRAL
校院名稱 成功大學
系所名稱(中) 數學系應用數學碩博士班
系所名稱(英) Department of Mathematics
學年度 104
學期 2
出版年 105
研究生(中文) 廖健宇
研究生(英文) Chien-Yu Liao
學號 l16021161
學位類別 碩士
語文別 英文
論文頁數 31頁
口試委員 指導教授-劉珈銘
口試委員-舒宇宸
口試委員-劉之中
中文關鍵字 高斯積分  漸進展開  費曼圖 
英文關鍵字 Gaussian Integral  Asymptotic Expansion  Feynman Diagram 
學科別分類
中文摘要 在此篇碩士論文中,我們介紹在高斯積分中的漸進展開。而且,我們應用漸進展開到複數空間中的積分和潘尼模型中。所有章節都根據 [2],[3]和[4]。我們參考在複數分析[1]的定義。
英文摘要 In this paper, we introduce the asymptotic expansion for the Gaussian integral. In addition, we apply the asymptotic expansion to Hermitian matrix integral and the Penner model. All of sections are based on [2],[3] and [4]. We consult the definition in complex analysis from [1].
論文目次 1.Asymptotic expansion with Feynman diagram 1
2.Hermitian matrix integral with ribbon graph 11
3.Asymptotic expansion for the Penner model 18
References 31
參考文獻 [1] Ralph Philip Boas. Invitation to Complex Analysis International Edition. McGraw-Hill, 1992.
[2] Motohico Mulase. Matrix integrals and integrable systems. In Topology, geometry and field theory, pages 111–127. World Sci. Publ., River Edge, NJ, 1994.
[3] Motohico Mulase. Asymptotic analysis of a Hermitian matrix integral. Internat.J. Math., 6(6):881–892, 1995.
[4] Motohico Mulase. Supersymmetry and Integrable Models: Proceedings of a Workshop Held at Chicago, IL, USA, 12–14 June 1997, chapter Lectures on the asymptotic
expansion of a Hermitian matrix integral, pages 91–134. Springer Berlin Heidelberg, Berlin, Heidelberg, 1998.
論文全文使用權限
  • 同意授權校內瀏覽/列印電子全文服務,於2017-06-14起公開。


  • 如您有疑問,請聯絡圖書館
    聯絡電話:(06)2757575#65773
    聯絡E-mail:etds@email.ncku.edu.tw